A Dirichlet problem for distributions and specifications for random fields

Röckner M (1985)
Memoirs of the American Mathematical Society 54(324): 1-76.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1985
Zeitschriftentitel
Memoirs of the American Mathematical Society
Band
54
Ausgabe
324
Seite(n)
1-76
ISSN
0065-9266
Page URI
https://pub.uni-bielefeld.de/record/1657987

Zitieren

Röckner M. A Dirichlet problem for distributions and specifications for random fields. Memoirs of the American Mathematical Society . 1985;54(324):1-76.
Röckner, M. (1985). A Dirichlet problem for distributions and specifications for random fields. Memoirs of the American Mathematical Society , 54(324), 1-76. doi:10.1090/memo/0324
Röckner, M. (1985). A Dirichlet problem for distributions and specifications for random fields. Memoirs of the American Mathematical Society 54, 1-76.
Röckner, M., 1985. A Dirichlet problem for distributions and specifications for random fields. Memoirs of the American Mathematical Society , 54(324), p 1-76.
M. Röckner, “A Dirichlet problem for distributions and specifications for random fields”, Memoirs of the American Mathematical Society , vol. 54, 1985, pp. 1-76.
Röckner, M.: A Dirichlet problem for distributions and specifications for random fields. Memoirs of the American Mathematical Society . 54, 1-76 (1985).
Röckner, Michael. “A Dirichlet problem for distributions and specifications for random fields”. Memoirs of the American Mathematical Society 54.324 (1985): 1-76.